# SDR ASAA2013050994763

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,294 hours, 7,396 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63CE12S3S
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ACFT CHECKS WITH RT PACK SELECTED, RT PACK DOES NOT STABILIZE ABOVE 0 DEGREES C, PG 36, STEP R TO Y 1.  ACFT GROUNDED.  R & R CONNECTOR D3982 IAW SWPM 20-61-00.  SYS OPS CHECKS GOOD IAW AMM 21-61-00-700-806-002.
